RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2018, Issue 3(36), Pages 80–83 (Mi pfmt590)  

MATHEMATICS

On complements of residual in extensions of finite groups

S. F. Kamornikova, O. L. Shemetkovab

a F. Scorina Gomel State University
b G.V. Plekhanov Russian University of Economics, Moscow

Abstract: For a saturated formation $\mathfrak{F}$ the problem of complementability of $\mathfrak{F}$-residual in extension of the finite group which is the product of normal subgroups is established.

Keywords: finite group, formation, residual, complement, saturated Fitting formation.

Full text: PDF file (329 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 12.08.2018

Citation: S. F. Kamornikov, O. L. Shemetkova, “On complements of residual in extensions of finite groups”, PFMT, 2018, no. 3(36), 80–83

Citation in format AMSBIB
\Bibitem{KamShe18}
\by S.~F.~Kamornikov, O.~L.~Shemetkova
\paper On complements of residual in extensions of finite groups
\jour PFMT
\yr 2018
\issue 3(36)
\pages 80--83
\mathnet{http://mi.mathnet.ru/pfmt590}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt590
  • http://mi.mathnet.ru/eng/pfmt/y2018/i3/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы физики, математики и техники
    Number of views:
    This page:82
    Full text:11
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020